Des résultats nouveaux sur les processus gaussiens
Séminaire de probabilités de Strasbourg, Volume 9  (1975), p. 318-335
@article{SPS_1975__9__318_0,
     author = {Fernique, Xavier},
     title = {Des r\'esultats nouveaux sur les processus gaussiens},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {9},
     year = {1975},
     pages = {318-335},
     zbl = {0372.60052},
     mrnumber = {458557},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1975__9__318_0}
}
Fernique, Xavier. Des résultats nouveaux sur les processus gaussiens. Séminaire de probabilités de Strasbourg, Volume 9 (1975) , pp. 318-335. http://www.numdam.org/item/SPS_1975__9__318_0/

[1] Belyaev Yu.K., Local properties of the sample functions of stationnary gaussian processes. Th. Prob. Appl. 5 (1960), pp. 117-120. | MR 139207 | Zbl 0147.16001

[2] Dudley, R.M. The sizes of compact subsets of Hilbert space and continuity of gaussian processes. J. Functional Analysis, 1 (1967), pp. 290-330. | MR 220340 | Zbl 0188.20502

[3] Fernique, X. Continuité de processus gaussiens. C.R.Acad.Sc. Paris, 258 (1964), pp. 6058-6060. | MR 164365 | Zbl 0129.30101

[4] Fernique, X. Régularité de processus gaussiens. Inventiones Math. 12 (1971), pp. 304-320. | MR 286166 | Zbl 0217.21104

[5] Fernique, X. Minorations de fonctions aléatoires gaussiennes. Colloque International du CNRS, Strasbourg (1973), à paraître. | MR 458558 | Zbl 0331.60026

[6] Marcus, M.B. et Shepp, L.A. Continuity of gaussian processes. Trans. Amer. Math. Soc. 151 (1970), pp. 377-392. | MR 264749 | Zbl 0209.49201

[7] Marcus, M.B. et Jain, N.C. Sufficient conditions for the continuity of stationnary gaussian processes and applications to random series of functions. Colloque International du CNRS, Strasbourg (1973), à paraître. | MR 413239 | Zbl 0336.60041

[8] Sudakov Gaussian processes, Cauchy measures and η-entropy. Dokl. Akad. Nauk. SSSR 185, 1 (1969). | Zbl 0224.60018

[9] Fernique, X. Régularité des trajectoires des fonctions aléatoires gaussiennes. Ecole d'Eté, Calcul des Probabilités, St. Flour. A paraître. | Zbl 0331.60025